# SDR AALA202205271178

- Difficulty date: May 12, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737
- Aircraft serial: 30078
- Aircraft time: 59,954 hours, 24,851 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT ELEVATOR HAS PUNCTURE 1 INCH DIAMETER 118 INCHES FROM INBOARD EDGE AND 13.5" FROM TRAILING EDGE. LOCATED AT STA 184.70, AND BUTT LINE 142.9. PERFORMED BONDED REPAIR ON LEFT ELEVATOR UPPER SKIN PER SRM 55-20-01-2R-1.
